MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER
Catalog Number RA-04220
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that" on (b)(6) 2025, the anesthesiologist performed radial artery puncture catheterization for a patient undergoing general anesthesia.Before the procedure, the integrity of the catheter set's outer packaging was checked.After successful puncture, when withdrawing the needle and preparing to advance the catheter according to standard operating procedures, it was discovered that the connection between the needle and the catheter had separated, with the broken end remaining inside the catheter.After removing the needle, the remaining catheter was connected to the pressure sensor, and it was immediately noticed that there was oozing at the connection, making it impossible to form a closed monitoring circuit.The faulty arterial catheter was immediately removed, and a new puncture was performed." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a cannula separating from the hub was confirmed.Signs of use were also observed, which confirms the report that the defect occurred during use.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force in removing catheter.If resistance is met on removal, stop and follow institutional policies and procedures for difficult to remove catheters".The report of a cannula separating from a needle hub was confirmed through analysis of the customer supplied image.The image shows a used needle with the cannula separated from the hub.It was determined the likely root cause is manufacturing related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that"(b)(6) 2025, the anesthesiologist performed radial artery puncture catheterization for a patient undergoing general anesthesia.Before the procedure, the integrity of the catheter set's outer packaging was checked.After successful puncture, when withdrawing the needle and preparing to advance the catheter according to standard operating procedures, it was discovered that the connection between the needle and the catheter had separated, with the broken end remaining inside the catheter.After removing the needle, the remaining catheter was connected to the pressure sensor, and it was immediately noticed that there was oozing at the connection, making it impossible to form a closed monitoring circuit.The faulty arterial catheter was immediately removed, and a new puncture was performed." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW RA CATH SET: 20 GA X 1-1/2 IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24208669
Report Number9680794-2026-00050
Device Sequence Number5430780
Product Code DQX
UDI-Device Identifier00801902002761
UDI-Public(01)00801902002761(11)240823(17)290731(10)14F24H0116(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04220
Device Lot Number14F24H0116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown